... come from inside me???
Hi joeysmokes, Sometimes when medications break down in the system, they can produce an odor through your skin cells when you sweat. Please call your pharmacist or doctor to let them know you are having this issue. They can let you know if this is a side effect of the different medications.
like Chris says sometimes the way our bodies break things down then it produces an odor, I had something like that happen about a year ago only it seemed like it was throughout my body are all these ones you've been on for a good length of time anything new? change in soap or deoderant (sorry just had to ask)? I used a cologne once I had always used it was placed on a different medication the smell was so vivid I was away from home and had to take a shower (spending weekend at family friends home so bad couldn't do without getting a shower which helped some
Honestly, I don't know about the adderal or Lunesta, but I do know that suboxone can make any of your senses more tuned up or down and it made me sweat profusely and my urine did have a really strong odor. As I tapered down on suboxone, the side effects lessened or went away completely.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2009 • 1 answer
Posted 21 Jan 2010 • 1 answer
Posted 15 Jul 2011 • 1 answer
I have been on tramadol for 3 months and off it for 3 day how long do these horrid side effects end?
Posted 25 Jan 2016 • 7 answers
Posted 1 Sep 2016 • 0 answers